MAUDE Adverse Event Report: KARL STORZ ENDOVISION HOPKINS TELESCOPE 0°, 5 MM, 29 CM

KARL STORZ ENDOVISION HOPKINS TELESCOPE 0°, 5 MM, 29 CM
Model Number R26046AA
Medical Device Problem Codes Break (1069); Chemical Problem (2893); Material Deformation (2976); Optical Distortion (3000)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that there was a cloudy image.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device was returned on june 12, 2025 and will be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id_(b)(4).
 
Additional Manufacturer Narrative
Result of investigation: the customer's statement "there was a cloudy image" can be confirmed.The imaging of the 26046aa - hopkins telescope 0°, 5 mm, 29 cm (serial number (b)(6)) shows a displaced lens system with several flakes/breaks in the individual sections.The eyepiece shell is torn from the edge to the proximal cover glass.The system shaft is clearly bent.Clear impact marks are visible in the distal area of the optics.The distal solder seam is chemically corroded and shows a crack.Residues and splinters are visible throughout the system.The optics were exposed to enormous mechanical force, possibly caused by damage from a fall.The damage found is not due to a manufacturing/production defect.No further action will be taken.The above conducted investigations did not reveal a root cause related to the labelling, the device or its history.All production related quality checks were passed and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings.The complaint history did not reveal any pick up in similar complaints, no trend was identified.This event is filed under internal complaint id (b)(4).

Brand Name
HOPKINS TELESCOPE 0°, 5 MM, 29 CM
Common Device Name
HOPKINS TELESCOPE 0°, 5 MM, 29 CM
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton, ma 01507
GM  01507
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key22126505
Report Number9610617-2025-00959
Device Sequence Number15308945
Product Code GCJ
UDI-Device Identifier04048551092088
UDI-Public04048551092088
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K935279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR26046AA
Device Catalogue NumberR26046AA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer06/12/2025
11/24/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date06/16/2025
11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown